# SDR DALA2022021000890

- Difficulty date: February 9, 2022
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N368NW
- Make and model: Airbus A320-212
- Aircraft serial: 996
- Aircraft time: 65,997 hours, 30,459 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3268 SLIDE RAFT PASSENGER CREW DOOR 842 AT AFT GALLEY AREA DEFORMED. CORRECTIVE ACTION: REPLACED DOOR SLIDE PER A320 AMM 25-61. OK FOR SERVICE. (2116177)
